| Model Number |
INFP01 |
| Medical Device Problem Code |
Protective Measures Problem (3015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/02/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump was returned to mmd for evaluation.A dhr review was completed and did not show the currently reported issue.During the investigation, mmd found that the pump pcb board had failed, which caused the load set alarm to fail.The pump was serviced to correct the issue.
Event or Problem Description
The initial reporter stated that the pump had broken hinges and damage to the front housing and door.When the pump was returned to mmd for evaluation, the load set alarm did not operate as expected.It failed to alarm.The initial reporter stated that the complaint had occurred during testing and had not had any adverse effect on a patient.The alarm failure was discovered at moog.Complaint (b)(4).